# SDR AUS20021045

- Difficulty date: September 16, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B1US
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Corroded
- Location: Wing
- Part time: 40,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING UPPER SURFACE CORRODED IN AREA LOCATED FORWARD OF THE FILLER CAP AT APPROXIMATELY WING STN 440. AN AREA OF 6.35MM (0.250IN) BY 25.4MM (1IN) WAS REMOVED AT THE FORWARD EDGE OF THE FILLER CAP HOUSING.
